# SDR AALA202101149007

- Difficulty date: January 12, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 21,273 hours, 6,090 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING EMERGENCY LIGHT TEST SEATS 26C, 27C AND 28C FAILED THE EMERGENCY LIGHT TEST.  FOUND LOOSE CONNECTION IN EMERGENCY HARNESS AT ROW 26C.  REINSTALLED HARNESS AND EMERGENCY LIGHTS CHECK GOOD, PER AMM 33-00-00.
